On the Duals of Flat Banach Spaces.
Mathematische Annalen, Tome 202 (1973), pp. 245-250
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__202_162413,
author = {L.A. Karlovitz},
title = {On the {Duals} of {Flat} {Banach} {Spaces.}},
journal = {Mathematische Annalen},
pages = {245--250},
year = {1973},
volume = {202},
zbl = {0236.46015},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__202_162413/}
}
L.A. Karlovitz. On the Duals of Flat Banach Spaces.. Mathematische Annalen, Tome 202 (1973), pp. 245-250. http://geodesic.mathdoc.fr/item/MAN_1973__202_162413/